# SDR YENA201711140934

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 59,140 hours, 21,110 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR AT ABOUT 2500 FT.   PERFORMED ECS DECONTAMINATION PROCEDURE IAW AMM 21-00-00.  ALSO COMPLIED WITH INFO NOTICE 2017-T015B SECTION C, AND SECTION C TABLE 1.  ODOR PRESENT WHEN USING APU BLEED. NO ODOR PRESENT WITH THE NR 1 & 2 ENGINES BLEED SOURCE.  APU BLEED ALREADY ON MEL. ACFT OK FOR SERVICE.
